B-catégories and gamuts
Diagrammes, Tome 15 (1986), Exposé no. 3, 13 p.
@article{DIA_1986__15__A3_0,
     author = {Kasangian, S.},
     title = {$B$-cat\'egories and gamuts},
     journal = {Diagrammes},
     note = {talk:3},
     publisher = {Universit\'e Paris 7, Unit\'e d'enseignement et de recherche de math\'ematiques},
     volume = {15},
     year = {1986},
     zbl = {0597.18004},
     mrnumber = {866936},
     language = {en},
     url = {http://archive.numdam.org/item/DIA_1986__15__A3_0/}
}
TY  - JOUR
AU  - Kasangian, S.
TI  - $B$-catégories and gamuts
JO  - Diagrammes
N1  - talk:3
PY  - 1986
DA  - 1986///
VL  - 15
PB  - Université Paris 7, Unité d'enseignement et de recherche de mathématiques
UR  - http://archive.numdam.org/item/DIA_1986__15__A3_0/
UR  - https://zbmath.org/?q=an%3A0597.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=866936
LA  - en
ID  - DIA_1986__15__A3_0
ER  - 
Kasangian, S. $B$-catégories and gamuts. Diagrammes, Tome 15 (1986), Exposé no. 3, 13 p. http://archive.numdam.org/item/DIA_1986__15__A3_0/

[1] J. Bénabou: Introduction to bicategories, Springer Lect. Notes in Math. 47, 1967. | MR 220789

[2] R. Betti, S. Kasangian: A quasi universal realization of automata, Rend. Ist. Mat. Univ. Trieste, XIV, 1982, 41-48. | MR 738033 | Zbl 0574.68048

[3] R. Betti, S. Kasangian: Tree automata and enriched category theory, to appear in Rend. Ist. Mat. Univ. Trieste. | MR 863557 | Zbl 0614.68045

[4] P. Johnstone: Topos theory, Ac. Press., London, 1977. | MR 470019 | Zbl 0368.18001

[5] S. Kasangian, G. M. Kelly, F. Rossi: Cofibrations and the realization of non deterministic automata, Cah. de Top. et Géom. Diff., XIV-1, 1983, 23-46. | Numdam | MR 702718 | Zbl 0518.18009

[6] R. Rosebrugh, R. J. Wood: Cofibrations in the bicategory of topoï, to appear in J. P. A. A. | MR 739640 | Zbl 0535.18006

[7] R. Street: Bifibrations in bicategories, Cah. de Top. et Géom. Diff., XXI,2, 1980, 111-159. | Numdam | MR 574662 | Zbl 0436.18005

[8] R. Street: Cauchy characterization of enriched categories, Rend. Sem. Mat. e Fis. Milano LI, 1981, 218-233. | MR 708046 | Zbl 0538.18005

[9] R. Street: Enriched categories and cohomology, Quaestiones Math., 6, 1983, 265-283. | MR 700252 | Zbl 0523.18007

[10] J. W. Thatcher, J. B. Wright: Generalized finite automata theory with an application to a decision problem of second order logic, Math. Systems Theory, 2, 1968, 57-81. | MR 224476 | Zbl 0157.02201

[11] R. Walters: Sheaves and Cauchy complete categories, Cah. de Top. et Géom. Diff., XXII, 1981, 282-286. | Numdam | MR 649076 | Zbl 0495.18009